MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT20649
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017 the receiver had intermittent audio output.No additional event or patient information is available.The receiver has been received for evaluation.  a follow-up report will be submitted once the evaluation is complete.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint device was returned for evaluation.The device was visually inspected and no defect was found.Receiver was charged and booted up.Functional testing was performed and the reported fault could not be reproduced and there was no failure detected.Global communication tool software test was performed and passed.A review of the downloaded data log did not find any errors related to the customer complaint.A manual test was performed and speaker sounded.A manual drop test for intermittency was performed and the test passed.The receiver case was opened for further evaluation.A visual interior inspection was performed and the inspection passed.A speaker resistance test was performed and passed.The device was determined to be operating within the required specifications without malfunction.The reported event of an intermittent audio output was not confirmed.A root cause could not be determined.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key6794516
Report Number3004753838-2017-63957
Device Sequence Number131653
Product Code PQF
UDI-Device Identifier30386270000065
UDI-Public(01)30386270000065(241)STK-RX-001(10)5166444
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT20649
Device Catalogue NumberSTK-RX-001
Device Lot Number5166444
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Supplement Date Received by Manufacturer08/23/2017
Initial Report FDA Received Date08/15/2017
Supplement Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age37 YR
Patient Weight91